# SDR SCNA11005

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 37,270 hours, 14,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 6ABC AND 19ABC EMERGENCY LIGHTS ARE INOP.  FOUND CONNECTOR AT 6 ABC HAD A PIN PUSHED BACK.  RESEATED PIN AND LOCKED IN CONNECTOR.  RELAMPED 19ABC EMERGENCY LIGHT AND ALL EMERGENCY ESCAPE PATH LIGHTING OPS CKS GOOD.
